Has anyone had any heart related side effects from Topamax? My doc is thinking of putting me on it because he thinks I may become a bit "manic" at times (long story). BUT, I also have a history of severe anxiety disorder and an unrelated issue with a fast and "skippy" heartbeat.
I had a friend take Topamax for migraines and tell me that she had a "heavy heartbeat" and palpitations on Topamax? But I don't know if that is the med or that is just a coincidence?
Any opinions/experience on this? Thank you
I have been on Topamax for 3 years for miagraines and it has not bothered my heart rate at all. In fact I have a very slow heart rate as well as chronically low blood pressure. Of course I am also on Lexapro for my fibromyalgia so that may be why it doesn't give me the anxiety. I had severe panic attacks before the Lexapro.
I've been on Topomax for 2 years for Cluster Migraines and a Seizure Disorder and have not had any heart problems with it, i too also have a pretty low blood pressure and my pulse rate usually runs in the 70's.
There are some other serious side effects but not heart that I know of.